Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

$BV$-functions on commutative semigroups


Author: P. H. Maserick
Journal: Bull. Amer. Math. Soc. 78 (1972), 202-205
MSC (1970): Primary 44A50, 46A40; Secondary 46J25
MathSciNet review: 0311849
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 44A50, 46A40, 46J25

Retrieve articles in all journals with MSC (1970): 44A50, 46A40, 46J25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12916-1
PII: S 0002-9904(1972)12916-1